Table of Contents
International Journal of Partial Differential Equations
Volume 2014, Article ID 461046, 13 pages
http://dx.doi.org/10.1155/2014/461046
Research Article

Semilinear Evolution Problems with Ventcel-Type Conditions on Fractal Boundaries

1Dipartimento di Scienze di Base e Applicate per l'Ingegneria, Università degli Studi di Roma “La Sapienza”, Via A. Scarpa 16, 00161 Roma, Italy
2Dipartimento di Matematica, Università degli Studi di Roma “La Sapienza”, Piazzle Aldo Moro 2, 00185 Roma, Italy

Received 30 April 2013; Accepted 17 October 2013; Published 22 January 2014

Academic Editor: William E. Fitzgibbon

Copyright © 2014 Maria Rosaria Lancia and Paola Vernole. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maria Rosaria Lancia and Paola Vernole, “Semilinear Evolution Problems with Ventcel-Type Conditions on Fractal Boundaries,” International Journal of Partial Differential Equations, vol. 2014, Article ID 461046, 13 pages, 2014. https://doi.org/10.1155/2014/461046.